# SDR USAA2013120900024

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 8,072 hours, 2,787 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 11082273
- Condition: Inoperative
- Location: Cabin
- Part time: 8,067 hours, 2,784 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL COMING THROUGH VENTS IN CABIN, ISOLATED NR 2 PACK, RECIRCULATING FAN CB POPPED.  REPLACED RT CABIN RECIRCULATING FAN 14HG IAW A321 AMM 21-21-51.
